# SDR CALA0300309

- Difficulty date: June 12, 2003
- Submitted: June 12, 2003
- Operation: Air carrier
- Aircraft: N17329
- Make and model: Boeing 7373T0
- Aircraft serial: 23459
- Aircraft time: 51,641 hours, 26,754 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT BAGGAGE BIN FLOOR SUPPORT CORRODED AT STA 767, LBL 3.  THE FLOOR SUPPORT WAS REPAIRED IAW ECRA 5320-01603.
